亚太低碳技术峰会

NEWS REPORTS

____


...
亚洲开发银行通过亚太....

着力推动一个低碳科技风险投资基金,设立一个加速器项目为早期清洁

2016-07-20

...
coming soon



...
coming soon



...
coming soon






BACKGROUND

____

        The Asian Development Bank (ADB), through its Climate Technology Finance Center (CTFC) has been working in Hunan Province, People’s Republic of China (PRC) in mainstreaming climate technologies into the province’s development and investment plans, establishing an accelerator program to mentor early stage clean technology start-up entrepreneurs, and helping create a low carbon technology (LCT) network and market platform. On 22 September 2015, a Memorandum of Understanding (MOU) on cooperation was signed to promote climate technology development and deployment was signed by ADB and the Hunan Development and Reform Commission (Hunan DRC) in Changsha, Hunan, PRC. Following the MOU signing, ADB and the Government of Hunan jointly hosted the First Asia-Pacific Summit on Low Carbon Technology on 19-21 October 2016 to promote international cooperation on LCT. The Summit was very successfully conducted and promoted largely LCT cooperation and investment.
        ADB is currently implementing a Program “Pilot Low Carbon City (LCC)”, to support the PRC in the effort towards meeting the ambitious commitment under the Paris Agreement of UNFCCC for making PRC’s GHG emission peak in 2030 or earlier. ADB and the Government of PRC have reached the agreement to include loan support to pilot LCCs in its pipeline during 2017-2019.

PURPOSE

____



        Following the success of the First Asia-Pacific Summit on LCT, ADB and the Government of Hunan Province is hosting the Second Asia-Pacific Forum on Low Carbon Technology on 12-13 October 2017 in Changsha, Hunan Province, PRC. The main purpose of this Forum is to introduce the most advanced LCTs and exchange global experience and lessons on developing low carbon cities through LCT innovation and investment.


TRelease ten core technologies of low carbon city


Asia Pacific Low Carbon Technology Exhibition


Asia New Energy Leaders


SUMMIT GUEST

____

PENG JI

PENG JI

CEO, BROAD Group

Indu Bhushan

Indu Bhushan

Director General, East Asia Regional Department
Asian Development Bank

Wolfram Erhardt

Wolfram Erhardt

Country Director, China Office
KfW (Germany)

Xuedu Lu

Xuedu Lu

Lead Climate Change Specialist, East Asia Regional Department
Asian Development Bank

Yongping Zhai

Yongping Zhai

Chief of Energy Sector Group
Asian Development Bank

冯杰

Feng Jie

Feng Jie

Mr. Feng Jie, Vice President of Ping An Bank, is a senior economist with a master's degree.

Helen He

Helen He

Banking Specialist/IFC China Climate Finance Lead International Finance Corporation (PRC)

Ho Hiang Kwee

Ho Hiang Kwee

Ho Hiang Kwee

Adjunct Associate Professor
School of Mechanical & Aerospace Engineering, Nanyang Technological University (Singapore)

Georgia Yexley

Georgia Yexley

Georgia Yexley

International Communications Manager
Mobike (PRC)

Aniruddha Sharma

Aniruddha Sharma

Aniruddha Sharma

Co-Founder& CEO
Carbon Clean Solutions (United Kingdom)

SCHEDULE

____


8:30 ~ 9:00
(30 minutes)

 

Registration  

Brief meeting with senior officials of the Hunan Government

(by invitation only, participants are the delegation led by Director-General of East Asia Regional Department, Asian Development Bank, including the minister of environment and energy of Maldives and the representatives of the international institutions; and Hunan provincial leaders and officials of relevant departments)

9:00 ~ 11:00
(120 minutes)

 

Opening Plenary

Emcee: (TBC)

Part 1: Welcome Remarks (30 mins)

  • Dazhe Xu, Governor, Hunan Province (PRC)
  • Indu Bhushan, Director General, East Asia Regional Department, Asian Development Bank
  • Representative from National Development and Reform Commission (PRC)

Representative from Ministry of Finance (PRC)

Part 2: Report on achievements from the last LCT Summit (10 mins)

  • Chen Zhongbo, Deputy Secretary-General of Hunan Provincial People’s Government, Director-General of the Gneral Office of Hunan Provincial People’s Government (TBC)

Part 3: Special Presentations (50 mins)

  • Signing Ceremony for Phase 2 of Low Carbon City Cooperation between Hunan Development and Reform Commission and Institute for Sustainable Communities (5 mins)
  • Signing Ceremony between Ping’An Bank and Xiangtan City (5 mins)
  • Video of “Along the Xiang River” by Hunan Green Volunteer Program and speech from representative (12 mins)
  • Official launch of the Asia New Energy Leaders Program (20 mins)

Speech to the young leaders and green volunteers by Dr. Yuan Longping, Academician and the father of Hybrid Rice (8 mins)


Part 4: Opening Remarks (30 mins)

  • Wolfram Erhardt, Director, Beijing Office, KfW (Germany)
  • Sandra Retzer, Head of Cluster, Sustainable Urbanisation, Transportation and Energy, GIZ China (Germany)

Feng Jie, Vice-President, Ping’An Bank (PRC)

11:00 ~ 11:15
(15 minutes)

 

Morning coffee break  

11:15 ~ 11:45
(30 minutes)

 

Exhibition of Low-Carbon Technologies
Guided tour for participants

Venue: Meixi Lake International Culture and Art Center

11:45 ~ 13:00
(75 minutes)

 

Lunch

Hosted by KFW

13:00 ~ 14:15
(75 minutes)

 

Session 1:

Realizing Global Ambitions through Low Carbon Technology

This session aims to set the scene for the Forum, taking into consideration recent global developments in the energy sector. The first segment will touch on global low carbon technology scenarios, and consider its international impact. The second segment will feature views from the international community to discuss the type of global-level directions required to strengthen low carbon technology development, and the importance of international collaboration in empowering cities to adapt low carbon technologies.

Session Chair: 
Yongping Zhai, Chief of Energy Sector Group, Asian Development Bank

Scene-setting presentation:
Cyril Cassisa, Project Manager, Global Energy Forecast Team, Enerdata (France)

Panel discussion:

  • Mara Marthe Kleiner, Senior Associate, Agora Energiewende (Germany)
  • Xianli Zhu, Senior Economist, Copenhagen Centre on Energy Efficiency (Denmark)
  • Angelo Amorelli, Global Head of Research, BP (United Kingdom)
  • Frederick Wong, Sustainability Leader, ARUP China
  • Peng Ji, Chief Executive Officer, Broad Group (PRC)

 

14:15 ~ 15:30
(75 minutes)

 

Session 2:

Policies and strategies for promoting LCTs for low carbon city development

The session aims to gather insights on effective national policies and strategies that promote low-carbon technology adoption and investment in cities, and support low-carbon city development path. It will focus on introducing successful policies and strategies in different countries and examples of countries encouraging and accelerating the development of LCCs. The conference will include two keynote speeches to introduce how national policies can successfully push cities toward low-carbon development.

Session Chair: 

Xuedu Lu, Lead Climate Change Specialist, Asian Development Bank

Panelists:

  • Representative from Department of Climate Change, NDRC (PRC)
  • Mao Guofeng, Senior Advisor, RiskTec Projektledning (Sweden)
  • Representative from Changsha City (Low-Carbon City Pilot) (TBC)
  • Geoffrey Rutledge, Deputy Director General of Sustainability and the Built Environment Department of Australia Capital Territory Government (Australia)
  • Thawatchai Saengkhamsuk, Director of Strategy Office, Thailand Greenhouse Gas Management Organization (Thailand)

 

 

15:30 ~ 15:45
(15 minutes)

 

Afternoon coffee break

 

15:45 ~ 16:45
(60 minutes)

 

Asia New Energy Leaders Session

This session will feature seven leading young clean energy entrepreneurs & innovators that are shaping the future of the clean energy sector in Asia. They will discuss the practical challenges facing clean energy entrepreneurs in Asia, and to help key stakeholders better understand how they can support clean energy entrepreneurship & innovation in Asia.

Session Chair:  
Yu Jia, Director, Department of International Development Cooperation, Center for New Structural Economics, Peking University (PRC)
Angelo Amorelli, Global Head of Research, BP (United Kingdom)

16:45 ~ 18:00
(75 minutes)

 

Session 3:

Building LCC Partnership for enhancing LCT investment

This session will discuss the experience and lessons of selected LCCs in LCT development and investment, and discuss the partnership among interested LCCs and the plan to scale up LCT investment in future through more close cooperation. Representatives of selected LCCs will be invited to share successful cases.

Panelists:  

  • Shu Zhu, Regional Director for East Asia, Local Governments for Sustainability
  • Hongwei Yang, Secretary General, Alliance of Peaking Pioneer Cities (PRC) 
  • Ho Hiang Kwee, Adjunct Associate Professor, School of Mechanical & Aerospace Engineering, Nanyang Technological University (Singapore)
  • Yuji Kato, Deputy Director, International Environmental Strategies Division, City of Kitakyushu (Japan)
  • Gregor Heilmann, Project manager, ProPotsdam GmbH (Germany)
  • Representative from Loudi/Xiangtan City (PRC)

 

 

18:30 ~ 19:30
(60 minutes)

 

Welcome Banquet

Hosted by the Government of Hunan

More links

____

VENUE GUIDE

____

Asia-Pacific Summit on Low Carbon Technology

×

29-30 November 2017

Forum Venue: Meixi Lack Hotel, a Luxury Collection Hotel, Changsha[Click]

     Technology Exhibition Venue: Meixi Lake International Culture Art Centre[Click]

Notice

Q:What shows a successful registration?

A:After successful registration, you will receive a text message containing a unique registration PINCODE 2 days before the conference. You can check in with the registration PINCODE.

Q:Do you accept on-site registration?

A:Sorry, we do not accept on-site registration.

Transitioning Towards Sustainable Low-Carbon City Development

Copyright © 2015-2016 All Rights Reserved Asia-Pacific Summit on Low Carbon Technology